Facebook Pixel

Two periods in three weeks?

By February 9, 2010 - 5:35am
Rate This

ok so my periods are always on time... never late or early.

I finished my period on the 25th January and I had unprotected sex on the 30th took the emergency contraceptive pill 5 hrs after said sex..

Its now the 9th of Febuary and I've gotten my period.. is it because of the emergency pill? because I have taken it once before and i got my period at the regular time..

please someone help I dont know whats going on with my body and im a bit worried.


Add a Comment1 Comments

Hi Milky,

Yes, the emergency contraceptive pill or plan B can definitely affect your period. As a matter of fact, a change in period is one of its side effects.

Here are other side effects associate with Plan B:

* Changes in your period
* Nausea
* Lower Abdominal Pain
* Fatigue
* Headache
* Dizziness
* Breast Tenderness

Hope this helps make you feel better about the sudden change.


February 9, 2010 - 6:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!